# SDR HNAA2014100300278

- Difficulty date: October 3, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 63,098 hours, 70,792 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Takeoff
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED DURING TAKEOFF ROLL WHEN POWER LEVERS ADVANCED. TAKEOFF ABORTED.  POWERED DOWN AND POWERED UP.  CYCLED CIRCUIT BREAKER AND CONFIGURED ACFT.  OPS CHECKED NORMAL AT THIS TIME.  OK FOR SERVICE.
